Take a fresh look at your lifestyle.

Mixing COVID-19 Vaccines May Cause Slight Side Effects – Latest News

Mixing COVID-19 vaccines can cause mild side effects

Adults are more likely to report mild side effects after mixing doses of coronavirus vaccines from AstraZeneca and Pfizer, according to a study by the Vaccine Group at Oxford University.

Fever, headache and muscle aches are most often reported when different vaccines are combined.

Severe reactions have been very brief.

“The findings are intriguing, not something we’ve been waiting for,” said Professor Matthew Snape of the Vaccine Group.

The study was launched in February to see if the second dose, taken from a manufacturer other than the first, could provide long-term immunity, better protection against newer variants, or only allow clinics to continue the vaccination process without hindrance.

The Canadian provinces of Ontario and Quebec have said they plan to mix vaccine doses in the future, following growing uncertainty about the availability of AstraZeneca vaccines and concerns about rare blood clots.

The study, conducted by Oxford University, recruited 850 volunteers over the age of 50.

The first results are expected to be published in June.

Preliminary data were published in a research paper in the scientific journal Lancet./rel

Comments are closed.